# SDR DALA2025032802328

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 74,191 hours, 24,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CRACK ON FIXED LEADING EDGE OSS 421 AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00062: FIXED LEADING EDGE OSS 421 AT RH WING WAS REPAIRED PER B757-300 SRM 51-70-17-0G IN REFERENCE B757-300 SRM 57-41-01-2R PROCEDURE 1 REPAIR 1 TABLE I. (0879364)
